Gibbs states on loop lattices: existence and a priori estimates

Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2001)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 333(11): 1005-1009.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We prove existence and uniform a priori estimates for Euclidean Gibbs states of quantum lattice systems with unbounded spins. These results substantially extend all previous existence results. Detailed proofs are contained in [3]. (C) 2001 Academie des sciences/Editions scientifiques et medicales Elsevier SAS.
Erscheinungsjahr
2001
Zeitschriftentitel
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Band
333
Ausgabe
11
Seite(n)
1005-1009
ISSN
0764-4442
Page URI
https://pub.uni-bielefeld.de/record/1615500

Zitieren

Albeverio S, Kondratiev Y, Pasurek T, Röckner M. Gibbs states on loop lattices: existence and a priori estimates. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 2001;333(11):1005-1009.
Albeverio, S., Kondratiev, Y., Pasurek, T., & Röckner, M. (2001). Gibbs states on loop lattices: existence and a priori estimates. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 333(11), 1005-1009. doi:10.1016/S0764-4442(01)02175-9
Albeverio, S., Kondratiev, Y., Pasurek, T., and Röckner, M. (2001). Gibbs states on loop lattices: existence and a priori estimates. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 333, 1005-1009.
Albeverio, S., et al., 2001. Gibbs states on loop lattices: existence and a priori estimates. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 333(11), p 1005-1009.
S. Albeverio, et al., “Gibbs states on loop lattices: existence and a priori estimates”, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 333, 2001, pp. 1005-1009.
Albeverio, S., Kondratiev, Y., Pasurek, T., Röckner, M.: Gibbs states on loop lattices: existence and a priori estimates. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 333, 1005-1009 (2001).
Albeverio, Sergio, Kondratiev, Yuri, Pasurek, Tatiana, and Röckner, Michael. “Gibbs states on loop lattices: existence and a priori estimates”. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 333.11 (2001): 1005-1009.